MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309657
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 3ml ll 200 s/c label content was incorrect.Complaint via email.Email(s) attached.This is the official request for investigation for non-conformance: nc-(b)(4).Nc number nc-(b)(4).Capa/act number act-064862.Mm# 10500500 3 ml syringe supplier material (catalog) part number 309657 supplier bd plastics is the material bought directly from supplier? no this is purchased through (b)(6).Po number (b)(4).Supplier lot number 5133990 coc or coa of the impacted material n/a summary of the defect based on the nc conclusion (failure mode / when, who, where, how, what) description of issue: apn-044452: initiate the supplier investigation for a mislabeled container of 3ml syringes shipped from to prince sterilization.One carton from the master pack was labeled as 5 ml, however, the inner container contained 3 ml syringes and contained only 125 quantities instead of 200.Is the affected material available no: they were dispositioned as scrap.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24761541
Report Number1213809-2026-00163
Device Sequence Number9266912
Product Code FMF
UDI-Device Identifier30382903096573
UDI-Public(01)30382903096573(17)300430(10)5133990
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309657
Device Lot Number5133990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown